Solitons and symmetries

Ablowitz, M.J. and Clarkson, Peter (1999) Solitons and symmetries. Journal of Engineering Mathematics, 36 (1-2). pp. 1-9. ISSN 0022-0833. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


This article serves as an introduction to the special edition of Solitons and Symmetries in the Journal of Engineering Mathematics. Solitons, by their mathematical nature, are deeply connected to underlying symmetries of nonlinear equations. Described in this introduction is an historical and applications overview, with special emphasis directed at the technologically interesting field of soliton communications in fibre optics. A brief discussion of the papers contained in this special edition is included.

Item Type: Article
Uncontrolled keywords: solitons, review, fibre optics, symmetries
Subjects: T Technology > T Technology (General)
Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: M. Nasiriavanaki
Date Deposited: 25 Jul 2009 18:49
Last Modified: 14 May 2014 13:54
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):